# SDR SWAA2018090424751

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 70,270 hours, 41,411 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt M Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER CRACKED INBOARD OF PACK EXHAUST CUT OUT.  REPAIRED BARRIER IAW EA.
